09-01-2005, 07:07 AM #1
Lumps at injection sites, what to do?
I have been using gear for about 5 years on and off now. I have never experienced lumps at my injection sites. Sometimes maybe a bruise or a tiny lump but nothing serious. This time around its a little different.
I just started my new cycle that will last about 16 weeks. I'm frontloading this time so I'm injecting 250mgs Test E and 100mgs EQ in one syringe ED for 6 days. Today is day 4 and I"m not looking forward to it. So far I've done once in each glute and once in the quad. But the injection from yesterday in the glute is killing me. I feel like I"m sitting on a golf ball!!!!
Anyone else every experience large welts like this???
-The gear is great, all BD.
-Injections are done after showering and VERY sterile.
09-01-2005, 07:12 AM #2Senior Member
- Join Date
- Sep 2004
- U.K wales
maybe just a build up of the oil give it a few days to see if goes down
09-01-2005, 07:17 AM #3Originally Posted by sbeast007
I'm using a 23gauge 1.5" pin in the glute. And a 25gauge 1" in the quad. Making sure to get in nice and deep.
09-01-2005, 11:10 AM #4
Are you swabbing with alcohol?
Are you going deep enough into the muscle?
After injection, try massaging the site for a minute. Just put some pressure on it and rub in a circular motion.
09-01-2005, 11:25 AM #5
might be the oil they cut the dope with? I had this problem on my 1st cycle but the shit Im on now is smooooth.
09-01-2005, 11:32 AM #6Originally Posted by Jayhova16
This happened to me after a 25 week Prop/Fina cycle.The last week of the cycle,every day I injected the Prop,the muscle would swell,get red,and a mild fever would come on.After a week of that,I terminated the cycle.Gave myself some time off,and Test is still a problem for me.Deca ,or you name it,doesn't bother me.I've yet to hear an explanation as to why TEST is effecting my muscles in this manner.
Thought I'd share.
09-01-2005, 12:52 PM #7Senior Member
- Join Date
- Apr 2005
i also get lumps in biceps or in my leggs after a 2.5ml injection.(pile of oil) it goes away atomaticly after a few days , but if you wanit to dissapere afsp, take a hot bath and get some nice massage on the injection site by your girl or do it your self, me i like to get it from my girl and it always help, good luck bro.
09-01-2005, 12:54 PM #8Originally Posted by Pinnacle
Your input is always appreciated.
Well.............I guess theres nothing to do but wait now. I'm going to do my opposite quad now. Just hoping the swelling will go down on the Glute. It's actually not physically swollen where it looks like somethings wrong. Just sore to the touch and hard.
Thanks for the input everyone.
09-01-2005, 12:55 PM #9Originally Posted by jmt
3. Do that as well. I'll try to massage it in a little longer this time. 2cc's a day for 6 days is rough. Both on me and the body.
Thanks for the input bro
09-01-2005, 02:39 PM #10Originally Posted by Jayhova16
I'm curious to see if this persisits with you.
Good luck in the mean time.
09-01-2005, 04:17 PM #11Originally Posted by Pinnacle
This is actually the 1st time this has happened to me. Hopefully it's not an absess and a 1 time thing.
09-01-2005, 04:21 PM #12Originally Posted by sbeast007
09-01-2005, 04:21 PM #13Originally Posted by Jayhova16
09-01-2005, 04:36 PM #14
Change sites and don't come back to that for almost a week and it should be gone.
09-01-2005, 05:44 PM #15Originally Posted by mark956101957
Originally Posted by Roid Rage
09-01-2005, 05:51 PM #16
the bruising might be you just knicked a vein, make sure to swab, and after pin is in, draw back to see if you get blood
09-01-2005, 05:53 PM #17Originally Posted by big_C
09-01-2005, 06:30 PM #18Originally Posted by jmt
I'm going to start a new post right now on it. Thanks
09-01-2005, 06:39 PM #19New Member
- Join Date
- Sep 2005
I have 3 weeks left of winny...somtimes I get really bad lumps in my shoulders where I can barely lift my arm..kills.......I started not goin all the way in .....felt a little better...I dont know what the hell it is either ?? I know when I first started..I Wasn't shaking the bottle...but I dunno if that had to do with it.....
09-01-2005, 06:55 PM #20Originally Posted by Jayhova16
09-01-2005, 07:21 PM #21
fuk i just realized i have a lump on my left delt from my last injection...
09-02-2005, 11:12 AM #22Originally Posted by Roid Rage
Dam!!!!!! I hope I didnt Jinx you!!!!!!!
You're both right about not going to that sme spot. But when you're doing 2cc's a day ED I prefer to stay in the glute then the quad. I'll live though. Thanks!!!!!!!!!!
09-03-2005, 10:16 AM #23
The swellin is subsiding a little bit. Hopefully within a week it will be back to normal. Thanks for all the help!!!
Users Browsing this Thread
There are currently 2 users browsing this thread. (0 members and 2 guests)